# SDR 2008UALA03292

- Difficulty date: June 9, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N399UA
- Make and model: Boeing 737322
- Aircraft serial: 24674
- Aircraft time: 49,884 hours, 34,231 cycles
- Engine: Cfmint CFM563C1
- Engine time: 57,650 hours, 35,747 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE FLAMEOUT ON TAXI OUT.
